# SDR SWAA2022031232223

- Difficulty date: July 14, 2019
- Submitted: March 14, 2022
- Operation: Air carrier
- Aircraft: N295WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 32541
- Aircraft time: 41,171 hours, 24,448 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Scuff Plate
- Condition: Cracked
- Location: Aft Cargo Bay
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT CARGO FWD SCUFF PLATE CRACKED / AFT CARGO FWD SCUFF PLATE PN # 7530659 IS LOCATED AND DRILLED IAW SRM 51-40-02-0G-0 AND SRM 51-40-08-0G-0 SCUFF PLATE WILL BE INSTALLED ON CARD # 763-140-00-02Y
